publication:

A new recollement for schemes (2009)

Author(s): Jorgensen P

      • Date: 2009
      • Journal: Houston Journal of Mathematics
      • Volume: 35
      • Issue: 4
      • Pages: 1071-1077
      • Publisher: University of Houston
      • Publication type: Article
      • Bibliographic status: Published

      Keywords: Brown Representability Theorem compactly generated triangulated category derived category quasi-coherent sheaf Thomason Localization Theorem LOCALIZATION BOUSFIELD THEOREM

      Staff

      Professor Peter Jorgensen
      Professor of Mathematics